Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on a conjecture of André Weil


Author: L. Carlitz
Journal: Proc. Amer. Math. Soc. 4 (1953), 5-9
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0053968-0
MathSciNet review: 0053968
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Eckford Cohen, Sums of an even number of squares in $ GF[{p^n},x]$. II, Duke Math. J. vol. 14 (1947) pp. 543-557. MR 0022233 (9:176b)
  • [2] André Weil, Numbers of solutions of equations in finite fields, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 497-508. MR 0029393 (10:592e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0053968-0
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society